Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Changed birth control pill to diane 35. Dosage of diane pill?

Hi, I just got my birth control switched from tricyclen lo to Diane -35 for my acne . I finished my pack of tricyclen on Saturday and usually get my period on Wednesday then start a new pack on the Sunday but now that I m switching to Diane it says to start it on my first day of menstrual bleeding which would be Wednesday but then that doesn t leave a week between when I finished taking tricyclen, so should I start it on Wednesday or Sunday?
Asked On : Fri, 18 May 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi, for effective contraception any contraceptive pill including Diane should be started on the first day of the cycle. One week pill free interval is given to induce the bleeding in that menstrual cycle. So irrespective of the interval you should start it on the first day of the cycle whichever weekday it starts.
Answered: Mon, 14 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor